# SDR 2004UALA00696

- Difficulty date: July 21, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Aircraft time: 34,683 hours, 25,900 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R DAMAGED BETWEEN STA 867 AND 887.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED DAMAGED STRINGER 21R.
